# SDR 2021F00004

- Difficulty date: December 17, 2020
- Submitted: January 7, 2021
- Operation: General aviation
- Aircraft: N1331C
- Make and model: Casa C212CC
- Aircraft serial: 265
- Aircraft time: 14,985 hours, 10,393 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Cabin
- Part time: 14,986 hours, 10,393 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERGRANULAR CORROSION FOUND ON UPPER FLOOR BEAM "T" CAP ANGLE AT FRAME 1F.  THE SECTION OF EXTRUDED T-ANGLE WAS CUT, REMOVED AND REPLACED WITH A PIECE OF 2024T3511 OF SIMILAR SIZE AND LENGTH.  IT WAS ETCHED, ALODINED AND PAINTED AS REQUIRED, AND INSTALLED USING MS20470E5 RIVETS AND HL21PB5 HI-LOKS.  ALL WORK WAS CARRIED OUT REFERENCING THE CASA 212-200 SRM SECTION IV, FIG 4.13 & APPX II  FIG B3 & B19.
